# SDR LR7A03098

- Difficulty date: November 21, 2003
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 48,895 hours, 31,021 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION PER JOBCARD HC5511 NOTED RT ELEVATOR NON-FLUSH REPAIR AT HSS 164.  REPAIRED IAW SRM SMP 583 51-140-10.
